Couldn't find what you looking for?

TRY OUR SEARCH!

Hi i am 22 with one child and at the end of March due to certain circumstances in my life I had an abortion. They put me on a pill and i had the normal post op. bleeding. At the end of April, I stopped the birth control pill and I had an Laparoscopic Tubal Ligation done. I had what the doctor said was normal post op. spotting, one to two weeks but then it continued on for a month. At the end of May I had a period, a little heavier than normal and then all the bleeding stopped......for two days!! Now I'm spotting again...is this normal?

Loading...

Hi Nikki: If you think of it, your uterus and organs have been through a LOT over the last couple of months! So your periods will be wonky for a bit. When you have a tubal, they pickup your tubes, mess around with you uterus - which lets face facts is NOT used to being touched. So it can really go off the rails for a little bit. So don't worry about it OK. Some women - after a tubal - can get lighter periods, some get heavier - so it sounds like you are on the lighter end - Thank Goodness heh? ;-) XD I wish you health and luck, and hopefully your situation changes soon. Just one more thing, IF your periods are a big concern you can always go get checked out, but it is usally more of a concern if there is flooding. Hope this helps and puts your mind at ease a bit!
Reply

Loading...